# SDR HAEA200600197

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N158TW
- Make and model: Amd FALCON
- Aircraft serial: 158
- Aircraft time: 13,418 hours, 12,590 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Part number: 9542654
- Part serial: DEC6622
- Condition: Failed
- Location: Mlg
- Part time: 3,180 hours, 2,424 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT SHV, AIRCRAFT STARTED TO GENTLY VEER LEFT OF CENTERLINE. THE CREW RELEASED THE BRAKES AND TURNED ANTI-SKID OFF. AIRCRAFT CAME TO AN UNEVENTFUL STOP ON THE RUNWAY. INSPECTION REVEALED BOTH LH AND RH MAIN TIRES BLOWN. ANTI-SKID TESTED NORMALLY ON THE BEFORE LANDING CHECK LIST. NO DAMAGE TO AIRCRAFT OCCURED. MAINTENCE REMOVED AND REPLACED ALL FOUR MAIN TIRES AND WHEELS. DISCOVERED ANTI-SKID CONTROL BOX FAILED. REPLACED ANTI-SKID CONTROL BOX. ANTI-SKID FUNCTIONAL TEST GOOD.[CLOSED]
